# SDR Z1RA2017031400057

- Difficulty date: March 13, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N760AP
- Make and model: Skrsky S76C
- Aircraft serial: 760523
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 07113111321
- Part serial: 5571
- Condition: Intermittent
- Location: Hyd System
- Part time: 12,356 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

DURING RETURN LEG OF FLIGHT,  NR 2 HYDRAULIC SYSTEM CAUTION LIGHT ILLUMINATED. EMERGENCY PROCEDURES APPLIED BY DEACTIVATING SYSTEM. LIGHT RETURNED AND LANDED.  TROUBLESHOOTING PRODUCED AN INTERMITTENT NR 2 HYDRAULIC SYSTEM PRESSURE SWITCH. SWITCH REPLACED AIRCRAFT PASSED ALL MAINTENANCE OPERATIONAL CHECKS AND RETURNED TO SERVICE
